A 6-year-old female asked:
Disclaimer

toddler red peeling hands and feet (2 weeks) doctor says caused by bactrim (sulfamethoxazole and trimethoprim) but says can't do anything about it. is that correct? we just wait? she ok?

1 doctor answer
Dr. Virginio Rodriguez
35 years experience Pediatrics
Skin desquamation...: ...can be produced by several factors secondary to inflammation- infection (like in strep and staph secondary to some toxins they produce...exfoliatin), fungal infections can produce peeling too as atopic dermatitis can...
Answered on May 14, 2016

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month

Related questions:

A 40-year-old male asked:
Dr. J. Lawrence Dohan
56 years experience Dermatology
See a dermatologist: Do they itch? Are they tender? It sounds like it is not an infection & you need special attention in order to best define, then treat this.
1
1 thank
A 41-year-old female asked:
Dr. Darryl Blinski
45 years experience Plastic Surgery
Course paronychia: Best to have very close follow up with the treating doctor, daily if indicated.
1
1 thank
A 39-year-old male asked:
Dr. Joel Gallant
35 years experience Infectious Disease
No: That's all you need to do. It should start getting better soon.
1
1 comment
2
2 thanks
A female asked:
Dr. Dan Fisher
26 years experience Internal Medicine
Ask prescriber: These are not typical side effects of this med, but could be possible. Not sure why you are taking the med or for what expected duration. It may be th ... Read More

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month